Hi there. I finished the course of accutane 5 months ago. Oily skin and acne has returned. Than 20 days I use Retin-A 0.025% gel and my skin is still oily, what to do? 1 hour after application of Retin-A put moisturizer. My skin is very oily, although I was roakutane: (
Why Do I Have Oily Skin On Retin A 0.025% Gel?oily skin
Posted 20 February 2013 - 02:46 PM
In my experience Retin-A doesn't do anything to slow down oil, although it does help keep the pores clear which makes oil escape more readily.
We're all in this together.
Posted 21 February 2013 - 06:04 PM
I have combination skin and have never used Accutane. However, when I used Retin-A, it made my face extremely oily, a lot more oily than I have ever been in my life. Of course, my doctor didn't believe me that it was the Retin-A ("Retin-A has the opposite effect- it dries skin out," he said while staring at my extremely oily face), so he switched me to Tazorac which had the exact same effect- super oily. Finally, I saw a nurse practioner who believed me and out me on a BP Wash and topically rx BP which helped immensely.
I will say that my skin's texture and clarity was amazing on the retinoids, but I was so oily that I was embarassed to be in public. Anyway, I just wanted to post because when I went through my retinoid phase, I couldn't find anyone who validated the extra facial greasiness due to retinoids.
Sidenote- I do use Milk of Magnesia (Phillips, but make sure you buy non-scented) under my moistuizer as a base and it helps immensely with greasiness. Put a light layer on after you wash. Let it dry, then apply moisturizer. I never tried it while on the retinoids, though.
Posted 22 February 2013 - 05:57 AM
Thank you! What would you recommend? Stay Does Retin-A until the summer? I use it by Feb. 1. And that, my skin is oily mean that Retin-A is not working? Thank you!
Never give up
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users